MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM08100
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem08100 endovascular stent graft allegedly experienced a break, failure to deploy, and detachment of device or device component.This information was received from a single source.The malfunction involved a patient with no reported patient consequence.The patient was reported as a (b)(6) male weighing (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: a voluntary recall was issued for the max-core disposable core biopsy instrument for specific product code/lot number combinations.The affected product code/lot number combinations may be at risk of having firing issues.An example of a firing issue is where the device does not completely fire, resulting in the inability to obtain tissue samples.A root cause investigation and field action determination was conducted as a result of an increase in complaints for failure to fire, firing problem, and failure to obtain samples.The investigation included an extensive manufacturing review, risk documentation review for the three reported malfunctions, and evaluations performed on the returned devices.The root cause for the increase in complaints was related to mold maintenance that was performed on the cannula over-mold for mold 3.That maintenance had the unintended consequence of impacting product performance in specific low frequency use situations.The change made to mold 3 increased the spacing between the locking and unlocking mechanisms of the device, resulting in a reduction in stored energy within the device.This, in combination with the density of the tissue being biopsied, can occasionally result in issues where the device does not fully fire when the trigger is pressed (i.E.Only the stylet fires).All lots manufactured after the maintenance on mold 3 was performed are included in the scope of the recall.All reported complaints from the affected product code/lot number combinations that are possibly related to the firing issue have been classified as failure to fire, firing problem, or failure to obtain samples.This reported complaint is from an affected lot number that was reported for one of these firing issues.H10: d4 expiry date (02/2022), g4 h11: b5 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem08100 endovascular stent graft allegedly experienced a break, failure to deploy, and detachment of device or device component.This information was received from a single source.The malfunction involved a patient with no reported patient consequence.The patient was reported as a 65-year-old male weighing 186 lbs.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9570385
Report Number2020394-2020-00131
Device Sequence Number16897238
Product Code PFV
UDI-Device Identifier04049519008516
UDI-Public(01)04049519008516
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM08100
Device Catalogue NumberFEM08100
Device Lot NumberANDT2831
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date04/16/2020
Patient Sequence Number1